# SDR CA141218021

- Difficulty date: December 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 32,454 hours
- Engine: Pwa PT6A67D
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Condition: Sheared
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ABC STRUCTURAL INSPECTION CHECK  MAINTENANCE NOTICED A SHEARED FASTENER AT LH FRAME STA 288 FWD SPAR BOX SECTION.  RECTIFICATION: REPAIRED IAW FR-CO-103576.  REMAINDER OF SHEARED FASTENER REMOVED. NDT (EDDY CURRENT) CARRIED OUT TO ENSURE NO FURTHER DAMAGE. NDT PERFORMED. HOLE AREA REAMED TO ACCEPT CR7311S-6 MAXI-BOLT. AREA PREPPED/EPOXY PRIMED TO MEET MIL-P-23377. NEW FASTENER INSTALLED.
